Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual Side-Effects Emmeline

Posted by Brandymac26 on November 6, 2002, at 9:28:39

In reply to Sexual Side-Effects, posted by Emmeline on November 5, 2002, at 23:55:53

Hi there! I have tried almost every ssri known to man, and terrible side effects like nausea, diarrhea, increased anxiety(by the way-I have panic disorder,gad, and depression), my pupils were dilated, couldn't sleep etc, and so far the lexapro-which I've been on for a week hasnt caused me any bad side effects at all really! Actually, as far as the sex drive issue is concerned, mine has gotten way better since taking the lexapro. Before the lexapro, and while I was on other med's my sex drive was GONE!!! But now, I feel a lot better. My anxiety has gotten a lot better too. I'm still waiting to see what it does for the depression, but in all honesty, overall, I have to say so far so good! By the way-I'm 26 so I know how you feel!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Brandymac26 thread:126622
URL: http://www.dr-bob.org/babble/20021101/msgs/126668.html